# SDR DALA1314813752

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 39,627 hours, 14,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11224
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 500A FOUND CRACKED AT RIVET HOLE.  REPAIR IAW ERA 514883-14.
